# SDR REXA2018122801360

- Difficulty date: December 28, 2018
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N919XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15163
- Aircraft time: 26,336 hours, 17,245 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Part serial: 15163
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON STRINGER 27 FROM FS= 280 TO FS= 295, ALSO ON STRINGER 27 FROM FS= 333 TO FS= 353 AT MAIN AVIONICS COMPARTMENT. (E/E) (TCI: 100-09)COMPLETE: SUMMARY OF NRC 00101: CORROSION LEVEL 2 ON STRINGER 27 FROM FS= 280 TO FS= 295, ALSO ON STRINGER 27 FROM FS= 333 TO FS= 353 AT MAIN AVIONICS COMPARTMENT WAS EVALUATED AND FINDING IT OUT OF LIMITS PER SRM 53-21-03-101-002-A04, STRINGER WAS REPLACED PER SR M 51-42-06-001-001-A01. STRINGER 27 FROM FS= 333 TO FS= 353 WAS INSPECTED PER 51-11-00-001-001-A01 AND NOT DAMAGE WAS FOUND.
